MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age, weight, ethnicity: information unknown/not provided.If implanted, give date: not applicable, as the lens was not implanted.If explanted, give date: not applicable, as the lens was not implanted.Hence, not explanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The surgery center reported broken lens with an intraocular lens (iol).The account did not know if there was any patient contact.There was no incision enlargement, vitrectomy, or sutures required.The outcome did not significantly interfere with patient's activities of daily life.No further information was provided.
 
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes section d9: date returned to manufacturer: jun 15, 2021 section d9: returned to manufacturer: yes device evaluation: the pcb00 product was returned in its original package.Visual inspection using magnification was performed to the returned sample which the plunger and pushrod was observed in advanced position.Residues of viscoelastic material were observed on cartridge.No damaged was observed to the cartridge and to the device.The lens returned outside the preloaded device.One of the haptic was observed detached.The detached haptic piece was not returned.No damage was observed to the lens surface and to the other haptic.The condition in which the sample returned is consistent with a product that was handled and prepare for surgical process the complaint issue reported could not be verified.Manufacturing record review: the manufacturing process record was evaluated, and no discrepancies were found during the mrr (manufacturing record review) related to this complaint issue reported.The product was manufactured and released according to specifications.A search in complaint system revealed that two additional complaint folders were received for this production order number; however, no product quality deficiencies were identified in those cases.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11770482
Report Number2648035-2021-07742
Device Sequence Number4138399
Product Code HQL
UDI-Device Identifier05050474558250
UDI-Public(01)05050474558250(17)220806
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2022
Device Model NumberPCB00
Device Catalogue NumberPCB0000195
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/05/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1